# SDR HEEA086590

- Difficulty date: May 12, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- Aircraft time: 6,524 hours
- Engine: Ge CT72A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 5034T70P04
- Part serial: NA
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIFTY TWO MINUTES AFTER TAKEOFF, NR 2 ENGINE OIL LIGHT ILLUMINATED WITH COINCIDING PRESSURE DROP OF NR 2 ENGINE OIL PRESSURE GAUGE.  PRESSURE WENT TO ZERO WHILE NR 2 ENGINE WAS SHUT DOWN IN FLIGHT.
